Couldn't find what you looking for?

TRY OUR SEARCH!

Is it a normal occurrence to have irrational anger/overwhelming feelings when weaning off Depo Provera? I have a child with epilepsy and am now finding this much more challenging even though nothing's changed, (seizures are controlled), except my discontinuing the depo provera. I also had some dizzy spells last wk and was prescribed some Serc for this and now realize the Depo Provera may cause this side effect as well.

Loading...

I'm coming off the depo injection and have been for about a month or so now. I'm finding that I am also having overwhelming feelings and irrational anger like you decribed. I thought it might be something to do with the proper hormones kicking back in like the beginnings of PMS or something?
Reply

Loading...

I stopped taking the pill injection on the 24th june this year. I experienced some horrible side effects on it so thats why i decided not to continue having it. I was beggining to feel better towards the last shot wearing off but on sunday I came over very dizzy and haven't felt right since, been having emotional ups and downs, irritable and tired. It might be because there is an imbalance in the hormones, in just don't know.
Reply

Loading...

Hi Ladies, I'm 45 and got off Depo 11/2010. It is now 3/2011 (4 months later) throughout these past 4 months I was convinced I was menopausal! I am angry, frustrated - major hormonal and not to mention, gaining weight~ 40 pounds in the 4 months since stopping depo! I have a DR appointment in 2 weeks.

I have done some research online and read it takes 6 months or more to get Depo out of your system. I am definately not keen on injecting un-natural things into my body anymore. I'm also researching what can be done to speed up getting this out of my body. One site said 'pumpin seeds'...? And also, an effect of depo elevates our blood sugar. I read to go on a ZERO carb diet to get my system's blood sugar level back in line, and to help lose this extra recent weight. It is not "you", it is the effect of this nasty drug trying to get out of our system. Good luck.
Reply

Loading...